# SDR TRBA2012051001

- Difficulty date: February 17, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 34,344 hours, 37,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 9849, CREW REPORTED EMERGENCY LIGHTS STAYED ON WHILE ARMED AFTER BOTH ENGINES HAD STARTED.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE POWER SUPPLY IAW WORK CARD EX-335000-OPT-10000-001, EX-35-50000-CHK-10000-006, EX-335121-RAI-10010-006.  THE OPS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
